It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-01-2003, 01:38 PM   #1
Junior Member
 
Join Date: Aug 2003
Posts: 12
hellokristi HB User
paxil withdrawal and facial twitching

no clue where this is twitching is coming from but thought i would ask people who have gone off paxil if this is something they experienced... i have been off paxil for two weeks after being on it nearly four years. week one i was doing ok then the electric shock impulses began and i have been having them over a week but they are manageable. i dont notice them as much anymore, they still happen but they arent as unnerving as they were when i first started experiencing them. the other day i started having facial twitching... specifically, in my nose around the sinus region. it starts as a sensation in my nose. doesnt feel like a bloody nose about to come on... feels like a twitch under the skin. it gets so annoying i scrunch my nose up like a bunny so i dont have to think about the tiny movements/sensations under the skin. could this be a paxil withdrawal side effects? what else could this be and who should i see for this? i could go to my family doctor but i might as well go ahead and call whatever specialist i need to see because i know it will take months to get in and the family doctor wont be much help.

 
Sponsors Lightbulb
   
Old 12-01-2003, 03:50 PM   #2
Senior Veteran
 
Join Date: Mar 2003
Posts: 1,019
Janik HB User
Re: paxil withdrawal and facial twitching

I experienced Zoloft withdrawal, and Zoloft is in the same family as Lexapro. While I did not suffer facial muscle twitches, I did have sudden limb jerks, among other unpleasantness. My hands were also shaky.

 
Sponsors Lightbulb
   
Old 12-03-2003, 05:10 PM   #3
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,378
hry33 HB Userhry33 HB User
Re: paxil withdrawal and facial twitching

look up paxil discontinuation syndrome via a search engine

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Facial Twitching Blessed4Life Multiple Sclerosis 0 06-20-2006 08:16 AM
FOR MAEGSMOM! Paxil withdrawal. Spin444 Depression 0 04-22-2006 10:51 PM
eye twitching and facial spasms with vestibular neuronitis mikelly1030 Inner Ear Disorders 3 06-07-2005 12:31 PM
Paxil CR Withdrawal.... Darcy315 Depression 14 01-21-2005 03:00 PM
Weaning off Paxil how long? GirlHarley Menopause 10 04-12-2004 09:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!